# SDR SWAA2023100908945

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 43,515 hours, 26,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR GIRT BAR RETAINER LOOSE<[01] ADJUSTED AND RESECURED DOOR MOUNTED GIRT BAR STOW CLIP REF AMM 25-66-01
